MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCP CLAVICLE PLATE SHAFT/ CS2/ RIGHT/ STERILE.; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCP CLAVICLE PLATE SHAFT/ CS2/ RIGHT/ STERILE.; PLATE, FIXATION, BONE
Catalog Number 04.112.623S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Event date: only the event year is known.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter facility name: (b)(6) hospital.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2022, the patient underwent the surgery with the products in question for clavicle trunk fracture due to a motorcycle accident.At the end of (b)(6), the patient had severe pain while driving and continued to have pain afterwards, so he was examined.It was found by examination that four va 2.7mm locking screws on the distal side and one va 2.7mm locking screw on the proximal end, for a total of five screws, were broken.Also, the fracture area was pseudoradicular.On (b)(6) 2022, since the bone was not fused, the surgeon removed all four broken screws, performed an iliac bone graft, and fixed with the anterior clavicle plate.The surgery was completed successfully without any surgical delay.The doctor confirmed by x-ray that there were no remaining damaged screws in the body.Regarding the cause of the breakage, the surgeon commented that the locking screw may have broken because of its narrow diameter.No further information is available.This report involves one 2.7mm ti va lcp clavicle plate shaft/ cs2/ right/ sterile.This is report 6 of 6 for (b)(4).

Brand Name
2.7MM TI VA LCP CLAVICLE PLATE SHAFT/ CS2/ RIGHT/ STERILE.
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15673090
Report Number8030965-2022-08940
Device Sequence Number12367566
Product Code HRS
UDI-Device Identifier07612334214485
UDI-Public07612334214485
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.112.623S
Device Lot Number495P580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer10/27/2022
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L16 TA.; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L16 TA.; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L16 TA.; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L16 TA.; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L18 TA.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight79 KG